RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 97(139), Number 2(6), Pages 242–261 (Mi msb3650)  

This article is cited in 22 scientific papers (total in 22 papers)

Some properties of a generalized solution of the second boundary-value problem for a parabolic equation

A. K. Gushchin


Abstract: We establish some properties (bounds in $L_p(\Omega)$ for $p\geqslant1$, absolute continuity of the entropy, etc.) for a solution in a cylindrical domain $\Omega\times\{t>0\}$, where $\Omega$ is an arbitrary, unbounded in general, domain of $R_n$, of the second boundary-value problem for a linear uniformly-parabolic equation of second order:
\begin{gather*} \frac{\partial u}{\partial t}=\sum_{i,j=1}^n\frac\partial{\partial x_i}(a_{ij}(t,x)\frac{\partial u(t,x)}{\partial x_j}),
\frac{\partial u}{\partial N}|_{x\in\partial\Omega}=0,\qquad u|_{t=0}=\varphi(x),\quad\varphi(x)\in L_2(\Omega). \end{gather*}

Bibliography: 2 titles.

Full text: PDF file (1340 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 26:2, 225–244

Bibliographic databases:

UDC: 517.947
MSC: 35K20, 35B45
Received: 19.12.1974

Citation: A. K. Gushchin, “Some properties of a generalized solution of the second boundary-value problem for a parabolic equation”, Mat. Sb. (N.S.), 97(139):2(6) (1975), 242–261; Math. USSR-Sb., 26:2 (1975), 225–244

Citation in format AMSBIB
\Bibitem{Gus75}
\by A.~K.~Gushchin
\paper Some properties of a~generalized solution of the second boundary-value problem for a~parabolic equation
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 97(139)
\issue 2(6)
\pages 242--261
\mathnet{http://mi.mathnet.ru/msb3650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422869}
\zmath{https://zbmath.org/?q=an:0323.35041}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 26
\issue 2
\pages 225--244
\crossref{https://doi.org/10.1070/SM1975v026n02ABEH002478}


Linking options:
  • http://mi.mathnet.ru/eng/msb3650
  • http://mi.mathnet.ru/eng/msb/v139/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “On an estimate of the Dirichlet integral in unbounded domains”, Math. USSR-Sb., 28:2 (1976), 249–261  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Gushchin, “Stabilization of the solutions of the second boundary value problem for a second order parabolic equation”, Math. USSR-Sb., 30:4 (1976), 403–440  mathnet  crossref  mathscinet  zmath  isi
    3. A. K. Guščin, “On the behaviour ast→∞ of solutions of the second mixed problem for a second-order parabolic equation”, Appl Math Optim, 6:1 (1980), 169  crossref  mathscinet  isi
    4. V. I. Ushakov, “Stabilization of solutions of the third mixed problem for a second order parabolic equation in a noncylindrical domain”, Math. USSR-Sb., 39:1 (1981), 87–105  mathnet  crossref  mathscinet  zmath  isi
    5. F. Kh. Mukminov, “Stabilization of solutions of the first mixed problem for a parabolic equation of second order”, Math. USSR-Sb., 39:4 (1981), 449–467  mathnet  crossref  mathscinet  zmath  isi
    6. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
    7. A. I. Ibragimov, “Some qualitative properties of solutions of the mixed problem for equations of elliptic type”, Math. USSR-Sb., 50:1 (1985), 163–176  mathnet  crossref  mathscinet  zmath
    8. A. K. Gushchin, V. P. Mikhailov, Yu. A. Mikhailov, “On uniform stabilization of the solution of the second mixed problem for a second order parabolic equation”, Math. USSR-Sb., 56:1 (1987), 141–162  mathnet  crossref  mathscinet  zmath
    9. A. V. Lezhnev, “On the behavior, for large time values, of nonnegative solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 57:1 (1987), 195–209  mathnet  crossref  mathscinet  zmath
    10. Carl S., “The Efficiency of Monotone Iterative Technique in Semilinear Parabolic and Elliptic Edge-Value Problems”, Z. Angew. Math. Mech., 66:9 (1986), 429–434  crossref  mathscinet  zmath  isi
    11. Mukminov F., “Decrease with Time of the Norm of a Solution of a Mixed Problem for a High-Order Parabolic Equation”, Differ. Equ., 23:10 (1987), 1215–1220  mathscinet  zmath  isi
    12. Lezhnev A., “Bounds of Green-Function and Solutions of a 2nd Mixed Problem for a Parabolic Equation”, Differ. Equ., 25:4 (1989), 478–486  mathnet  mathscinet  zmath  isi
    13. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. Tedeev A., “Estimation of the Stabilization Rate for T -] Infinity of a Solution of a 2nd Mixed Problem for a 2nd-Order Quasi-Linear Parabolic Equation”, Differ. Equ., 27:10 (1991), 1274–1283  mathnet  mathscinet  zmath  isi
    15. Mukminov F., “Decay of the Solution of the Mixed Problem for a Linearized System of Navier–Stokes Equations”, Differ. Equ., 28:8 (1992), 1156–1164  mathnet  mathscinet  zmath  isi
    16. Mukminov F., “Decay Result for Solution of the Mixed Problem for the Navier–Stokes Equations in Domain with Incompact Boundary”, Dokl. Akad. Nauk, 324:6 (1992), 1149–1151  mathnet  mathscinet  zmath  isi
    17. F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320  mathnet  crossref  mathscinet  zmath  isi
    18. Rozkosz A., “On a Decomposition of Symmetric Diffusions with Reflecting Boundary Conditions”, Stoch. Process. Their Appl., 103:1 (2003), 101–122  crossref  mathscinet  zmath  isi
    19. F. Kh. Mukminov, I. M. Bikkulov, “Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6”, Sb. Math., 195:3 (2004), 413–440  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. V. F. Gilimshina, F. Kh. Mukminov, “Ob ubyvanii resheniya vyrozhdayuschegosya lineinogo parabolicheskogo uravneniya”, Ufimsk. matem. zhurn., 3:4 (2011), 43–56  mathnet  zmath
    21. V. F. Vil'danova, “On decay of solution to linear parabolic equation with double degeneracy”, Ufa Math. J., 8:1 (2016), 35–50  mathnet  crossref  isi  elib
    22. V. F. Vildanova, “Uravnenie agregatsii s anizotropnoi diffuziei”, Tr. IMM UrO RAN, 23, no. 3, 2017, 58–73  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:314
    Full text:105
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020